# SDR SWAA2025082105937

- Difficulty date: August 19, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 31,499 hours, 15,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT MEGAPHONE INOPERATIVE.  R & R AFT MEGAPHONE PER AMM 25-64-00. OPS CHECK GOOD.
